# SDR 20000925SH022

- Difficulty date: August 8, 1999
- Submitted: September 25, 2000
- Operation: General aviation
- Aircraft: N197SK
- Make and model: Wthrly 620B
- Aircraft serial: 1645
- Engine: Pwa R985AN1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Screw
- Part number: P13773
- Condition: Loose
- Location: Carburetor
- Part time: 849 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

CARBURETOR FLOAT FULCRUM SCREW SAFETY WIRE VIBRATED THROUGH BACKING OUT FULCRUM SCREW FOR FLOAT.  ENGINE QUIT RUNNING CAUSING FORCED LANDING.  AIRCRAFT SUSTAINED SUBSTANTIAL DAMAGE.  FULCRUM SHOWED CHATTER MARKS INDICATING FULCRUM SCREW WAS NOT PROPERLY SEATED.  RECORDS DID NOT INDICATE ANY CARBURETOR WORK SINCE NEW.  AIRCRAFT WAS NEW 2-17-97 AND HAD 849 TSN HOURS.  SUBMITTER RECOMMENDED AN AD OR SA1B BE ISSUED TO INSPECT FLOAT SCREW FOR PROPER INSTALLATION.  (X)
